Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

im 23 and just had my 2nd child i got my period almost 2 weeks ago is this normal i dont know if i should call my doctor???

Answer Question
 
mmr1987

Asked by mmr1987 at 2:53 PM on Nov. 4, 2010 in Babies (0-12 months)

Level 1 (2 Credits)
Answers (10)
  • What do you think is abnormal? Why? I don't understand.
    Hazelnutkin

    Answer by Hazelnutkin at 2:55 PM on Nov. 4, 2010

  • Your question doesn't have enough information for us to know if it is "normal"... But if you're super concerned, call the doc!
    FatGirl239

    Answer by FatGirl239 at 2:55 PM on Nov. 4, 2010

  • Wait are you still on your period? If you started almost 2 weeks ago and are still bleading then I would call. If its an off and on kinda thing then I wouldnt worry about it. My periods now after having my son will last almost 2 weeks and I get them every other month. But it is light bleeding. If you are worried then call...It never hurts to talk =)
    Shelii

    Answer by Shelii at 2:57 PM on Nov. 4, 2010

  • When ever i doubt i call the dr. hey its their job!!
    lovinmybaby87

    Answer by lovinmybaby87 at 2:59 PM on Nov. 4, 2010

  • im still on my period i have had it since oct 24th i have never had this long of a period it has always been 4 to 5 days in the benging it was very heavy but my doctor put me on birth control it is light like u sayed shelii off and on i had never had a period like this
    mmr1987

    Comment by mmr1987 (original poster) at 3:03 PM on Nov. 4, 2010

  • if your doing the shot for birth control you can have your period for weeks or not at all!
    mom2eas

    Answer by mom2eas at 3:10 PM on Nov. 4, 2010

  • yes but dont be alarmed the chang of the weather can do this but your body is always changing and after kids things get freakey but stay calm and your doc. will help you
    anmlette

    Answer by anmlette at 3:14 PM on Nov. 4, 2010

  • yes m doing the shot for nowv r u kidding i can have my period for weeks omg i hate this
    mmr1987

    Comment by mmr1987 (original poster) at 3:15 PM on Nov. 4, 2010

  • I am so sorry that you were not informed that this could happen!!
    This is one reason why I would never try the shot. If you have a bad reaction to it, too late! You can't just stop taking it like you can with almost any other form of birth control.
    squish

    Answer by squish at 3:42 PM on Nov. 4, 2010

  • i only got the shot cuz im getting the 5 year thing that goes up in u in like a month soo to be safe i got the shot
    mmr1987

    Comment by mmr1987 (original poster) at 4:18 PM on Nov. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN